Stability in extremal problems connected with the moment problem

E. Danielian, V. Manoukian, J. Astola

    Research output: Chapter in Book/Report/Conference proceedingChapterScientific

    Translated title of the contributionStability in extremal problems connected with the moment problem
    Original languageEnglish
    Title of host publicationOptimization of Functionals on Classes of Distributions with Moments' Constraints, Part 2, Nonlinear Case
    EditorsE. A. Danielian
    Place of PublicationTampere
    PublisherTampere University of Technology, Tampere International Center for Signal Processing
    Pages61-72
    ISBN (Print)952-15-0970-8
    Publication statusPublished - 2003
    Publication typeB2 Part of a book or another research book

    Publication series

    NameTICSP Series
    PublisherTampere University of Technology, Tampere International Center for Signal Processing
    Number18
    ISSN (Print)1456-2774

    Publication forum classification

    • No publication forum level

    Cite this